Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
French Affair

Suggestions from Accutane users

I start accutane soon. From thsoes of you who have taken it what else should I do.

Should i use the bp cream well on accutane? should i get any specific products to help (ie: specific face wash, or anything else), and is there any thing else that i should stay away from or go more towards.

Thanks.

Share this post


Link to post
Share on other sites

I was on Accutane for about a 6 weeks. After about three weeks of using the product my face began to sting when I put the BP on. My face was feeling dry so I just used a moisturizer for the remaining three weeks and I wasn't getting any pimples. However, I began to get horrible chest pains whenever I stood up and I started getting blurred vision. These obviously were bad side effects, so I stopped taking the medication. Read the warning label and if you encountered any of the side effects it addresses contact your dermatologist immediately. Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×